# SDR AALA961513

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65185443
- Condition: Corroded
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN CORRODED ABOVE THE AFT HEAT EXCHANGER INBOARD DUCT STATION 826.  REMOVED AND BLENDED CORROSION PER SRM 51-10-6.  PERFORMED THICKNESS CHECK RANGE FROM .209 TO .238, ORIGINAL THICKNESS .220-0226.  (M)
